# SDR DLM11001415

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 12,279 hours, 1,698 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY OVENS SMELLED LIKE WARM/OVERHEATED PLASTIC AT OVEN VENT.  OVEN TEMP 310 DEG AT THAT TIME.  TURNED OVENS OFF AND PULLED OVEN C/BS.  SMELL DISSIPATED AFTER SECURING OVENS.  REMOVED BURNED FOOD FROM BOTTOM OF OVEN, RAN BOTH OVENS AND NO BURNING SMELL NOTED.
